# SDR DALA2025040102466

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: BENT FRAME 26 CROSSBEAM STR38L TO STR38R IN FWD CARGO COMPARTMENT. C/A: REPLACED CROSSBEAM FRAME 26 STR38L TO STR38R IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-42-11 AND A320 SRM 51-72-11 AND DWGD53230829. (LP: 0888319)
